Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Side effects of medicines given for gastritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3357 Questions

Doctor :   hi
User :   sir. i take pantakind dsr and gelsis mps what is the diseas to me?
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist Circumfrence.
User :   r u there???
User :   30 m both legs handicap
User :   businessmen
Doctor :   do u have burning sensation in chest?
User :   35 kg
User :   ya
User :   any sideeffect from this cap?
Doctor :   every medicine will have side effects
Doctor :   ur doctor will take all precautions
Doctor :   before prescribing u this
Doctor :   may be ur having gastritis
User :   which dieses?
User :   to me
User :   ya
User :   gas and acidity
User :   r u there?
Doctor :   there must be increased acid content in the stomach or gastric erosions
Doctor :   so u have been prescribed this medicine
User :   how long time i have to take it?
Doctor :   how long did ur physician say so
Doctor :   it depends
User :   2 months
Doctor :   if ur taking any other medicine other than this
User :   no
Doctor :   continue till that time
User :   any other needz/
Doctor :   this would be fine
User :   ok
User :   thanks
Doctor :   ur welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor